MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; O2 MASK,REBREATH,ADULT,7' TUB SC

Medline Industries, LP MEDLINE; O2 MASK,REBREATH,ADULT,7' TUB SC
Catalog Number HUD1007
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "oxygen tubing falling off the connection point at the mask.".
 
Additional Manufacturer Narrative
The customer reported oxygen tubing falling off the connection point at the mask; treatment was able to be provided and there were no instances of hypoxia or breathing decline due to the product issue, and no patient harm.Medline quality received 1 sample, visually inspected the sample, and observed that the mask was in good condition with no damage noted on the mask or tubing; the tubing that comes with the mask component was observed to be coming off easily when placed on the mask.Manufacturing evaluation observed that the piece and the tube had disconnected, and a functional test was performed with the 5 lb weight test to ensure the correct connection between the grommet and the female connector; the results were accepted according to the established procedure.Based on the result of functional inspection, customer complaint cannot be confirmed; the equipment is within specification and functional, and no discrepancies were found that could be related with the condition reported.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
O2 MASK,REBREATH,ADULT,7' TUB SC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50668606
Report Number1417592-2026-33629
Device Sequence Number10174588
Product Code BYG
UDI-Device Identifier10197344011605
UDI-Public10197344011605
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUD1007
Device Lot Number25HOA840
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/08/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown